MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the citadel plus bed is damaged.The arjo service technician inspected the bed and found that the right-hand foot-end side rail detached.The screws holding the panel to the metal plate were ripped off.Moreover, parts of the side rail assembly were affected, the upper arms were disconnected from the side rail panel, the lower arm was cracked, pivot pins were bent and bearing plates broken.The photographic evidence provided confirmed malfunctions.There was no indication of the patient involvement.No injury was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.

Brand Name
CITADEL PLUS
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50800816
Report Number3007420694-2026-00161
Device Sequence Number8652946
Product Code FNL
UDI-Device Identifier05055982756532
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown